Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 6, NWS Green Bay, WI

July 16, 20086 counties in Wisconsin

NWS Green Bay, WI issued this flash flood warning at Jul 16, 2008, 1:41 PM CDT for 6 counties in Wisconsin. It was in force for 2 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2008, 1:41 PM CDT (18:41 UTC)
Expired
Jul 16, 2008, 3:45 PM CDT
In force
2 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
None

Counties Calumet County, WI, Outagamie County, WI, Portage County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 93 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 1:48 PM CDTFLASH FLOODAppleton, WIAT INTERSECTION OF WISCONSIN AND AA 12 INCHES OF WATER REPORTED.
Jul 16, 1:55 PM CDTFLASH FLOODWaupaca, WIMAJOR FLOODING IN DOWNTOWN WITH MOVING WATER. PEA SIZED HAIL REPORTED AS WELL.
Jul 16, 2:30 PM CDTHEAVY RAIN 3.1N Weyauwega, WI
Jul 16, 3:15 PM CDTFLASH FLOOD7 Wnw Hilbert, WIWATER RUNNING ACROSS HIGHWAY 10 BY MILITARY ROAD...HIGH WATER SIGNS HAVE BEEN POSTED.
Jul 16, 3:45 PM CDTHEAVY RAIN 4.5Dale, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGRB 161841
FFWGRB
WIC015-087-097-135-137-139-162045-
/O.NEW.KGRB.FF.W.0006.080716T1841Z-080716T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
141 PM CDT WED JUL 16 2008

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
  NORTHERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
  NORTHERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  NORTHERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  SOUTHERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 345 PM CDT

* AT 138 PM...DOPPLER RADAR INDICATED TORRENTIAL RAINFALL FROM
  THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  WAUPACA...NEW LONDON...KAUKAUNA...AMHERST AND APPLETON.

RADAR INDICATES THAT TWO TO THREE INCHES OF RAIN HAS ALREADY 
FALLEN...AND ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE 
LIKELY IN THE WARNED AREA.

THE MOVEMENT OF THE STORMS WILL RESULT IN MORE RAIN FALLING OVER
AREAS WHICH ALREADY RECEIVED HEAVY RAIN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. 

LAT...LON 4448 8970 4442 8820 4406 8818 4409 8960
      4423 8960 4424 8970

$$

JKL
3 follow-up statements
000 
WGUS73 KGRB 161910
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
210 PM CDT WED JUL 16 2008

WIC015-087-097-135-137-139-162045-
/O.CON.KGRB.FF.W.0006.000000T0000Z-080716T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-OUTAGAMIE-WAUSHARA-WINNEBAGO-CALUMET-WAUPACA-
210 PM CDT WED JUL 16 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
SOUTHERN WAUPACA...NORTHWESTERN CALUMET...NORTHERN WINNEBAGO...
NORTHERN WAUSHARA...SOUTHERN OUTAGAMIE AND SOUTHERN PORTAGE
COUNTIES...

AT 205 PM...TRAINED WEATHER SPOTTERS REPORTED TRAINING THUNDERSTORMS 
PRODUCING FLASH FLOODING IN THE CITY OF WAUPACA.  WATER WAS ALSO 
COVERING ROADS SOUTH OF APPLETON.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAUPACA...NEW
LONDON...KAUKAUNA...FREMONT...APPLETON AND AMHERST.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY IN THE WARNED
AREA AND LOCALLY HIGHER AMOUNTS IN STRONG THUNDERSTORMS.

THE SLOW MOVEMENT OF THE STORMS WILL RESULT IN MORE RAIN FALLING OVER
AREAS WHICH ALREADY RECEIVED HEAVY RAIN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTHEASTERN WISCONSIN.

LAT...LON 4448 8970 4442 8820 4406 8818 4409 8960
      4423 8960 4424 8970

$$

HELMAN
000 
WGUS73 KGRB 162027
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT WED JUL 16 2008

WIC015-087-097-135-137-139-162045-
/O.CON.KGRB.FF.W.0006.000000T0000Z-080716T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-OUTAGAMIE-WAUSHARA-WINNEBAGO-CALUMET-WAUPACA-
327 PM CDT WED JUL 16 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR 
SOUTHERN WAUPACA...NORTHERN WAUSHARA...SOUTHERN OUTAGAMIE AND 
SOUTHERN PORTAGE COUNTIES...

AT 319 PM...DOPPLER RADAR INDICATE THUNDERSTORMS CAPABLE OF  
PRODUCING FLASH FLOODING HAVE MOVE MAINLY INTO CALUMET AND MANITOWOC 
COUNTIES.  

ALTHOUGH THE THUNDERSTORMS HAVE DIMINISHED NORTHWEST OF A LINE
FROM APPLETON TO OSHKOSH...THE WARNING WILL BE ALLOWED TO EXPIRE DUE 
RUNOFF FROM THE RECENT HEAVY RAINS MAY STILL BE IMPACTING THE AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTHEASTERN WISCONSIN.

FLASH FLOOD WARNINGS REMAIN IN EFFECT UNTIL 445 PM FOR ALL OF 
WINNEBAGO...CALUMET AND MANITOWOC COUNTIES. 

LAT...LON 4448 8970 4442 8820 4406 8818 4409 8960
      4423 8960 4424 8970

$$
TH
000 
WGUS73 KGRB 162047
FFSGRB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT WED JUL 16 2008

WIC015-087-097-135-137-139-162054-
/O.EXP.KGRB.FF.W.0006.000000T0000Z-080716T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PORTAGE-OUTAGAMIE-WAUSHARA-WINNEBAGO-CALUMET-WAUPACA-
347 PM CDT WED JUL 16 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 345 PM CDT FOR SOUTHERN 
WAUPACA...NORTHERN WAUSHARA...SOUTHERN OUTAGAMIE AND SOUTHERN 
PORTAGE COUNTIES...

THE FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR ALL OF WINNEBAGO AND 
CALUMET COUNTIES UNTIL 445 PM. 

WHILE THE HEAVY RAIN HAS DIMINISHED...SOME FLOODING AFFECTS MAY 
CONTINUE FOR ANOTHER HOUR.   

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY 
EVENING FOR NORTHEASTERN WISCONSIN.

LAT...LON 4448 8970 4442 8820 4406 8818 4409 8960
      4423 8960 4424 8970

$$

TH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 4:07 AM CDT, 9 hours 34 minutes earlier.

Area forecast discussion, Jul 16, 4:07 AM CDT, 9 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CDT WED JUL 16 2008

.SHORT TERM...TODAY THROUGH THURSDAY...MAIN FCST CONCERNS ARE PCPN
TRENDS...AND POTENTIAL FOR SVR TSTMS WITH DAMAGING WINDS AND HEAVY
RAINFALL TONIGHT.

SFC ANALYSIS SHOWED A STATIONARY FRONT EXTENDING FROM A WEAK SFC
LOW IN CNTRL SD EASTWARD INTO S MN AND CNTRL WI. ISOLD/SCT TSTMS
WERE DEVELOPING FROM ND INTO CNTRL MN...AS ISENT LIFT INCREASED
N OF THE FRONTAL BOUNDARY. THE FLOW ALOFT WAS ZONAL...WITH SEVERAL
JET STREAKS MOVG ALONG THE U.S./CANADIAN BORDER. A POTENT S/W TROF
AND UPPER DIVG ASSOC WITH A COUPLED UPPER JET WERE COMBINING TO
PRODUCE TSTMS OVER S SASK.

00Z NAM SEEMED TO HAVE THE BEST HANDLE ON THE UPPER LEVEL FEATURES
AND PCPN AREAS AT 06Z...SO HAVE FOLLOWED IT FOR THE DETAILS OF THE
FCST. THE NAM ALSO CORRECTLY PICKED UP ON THE INCREASING CONVECTIVE
ACTIVITY TO OUR WEST EARLY THIS MORNING. ALTHOUGH SOME OF THIS
CONVECTION COULD APPROACH OUR SW COUNTIES THIS MORNING...FEEL
THAT MOST OF THE FA WILL BE DRY...SO HAVE LOWERED POPS TO SLGT CHC
THROUGH 18Z. EXPECT SCT TSTMS TO DEVELOP THIS AFTERNOON AS ISENT
LIFT INCREASES. HAVE KEPT THE HIGHEST POPS IN OUR NW COUNTIES.

ALL MODELS SHOW STRONG SUPPORT FOR AN MCS MOVG THROUGH GRB CWA
TONIGHT...AS THE SFC/H8 WARM FRONTS LIFT NORTH THROUGH THE AREA...
AND THE RRQ OF AN UPPER JET STREAK SHIFTS THROUGH THE RGN. WITH
PRECIPITABLE WATER VALUES RISING TO AROUND 200% OF NORMAL...
K-INDICES OF 35-40 AND H8 DEW POINTS AROUND 14-15 C...FEEL THAT
THERE IS A GOOD LIKELIHOOD OF HEAVY RAINFALL. HAVE ALREADY SENT
OUT AN UPDATED HYDROLOGIC STATEMENT (ESF) TO ADDRESS THIS ISSUE.
DEGREE OF INSTABILITY AND SHEAR ALSO SUPPORT THE POTENTIAL FOR SVR
TSTMS...WITH DAMAGING WINDS THE PRIMARY THREAT. HAVE BOOSTED POPS
TO LIKELY OVER THE ENTIRE CWA...AND ADDED HEAVY RAINFALL TO THE WX
GRIDS.

ON THURSDAY...PCPN TRENDS ARE NOT QUITE AS CLEAR. THE STABILIZING
EFFECTS OF THE OVERNIGHT MCS...AND H8 FLOW RUNNING PARALLEL TO THE
FRONTAL BOUNDARY SUGGEST NO BETTER THAN SCT DEVELOPMENT DURING
THE DAY. AS A RESULT...HAVE KEPT POPS IN THE CHC CATEGORY FOR
NOW.

SIDED TOWARD THE WARMER MET GUIDANCE FOR TODAY AND TONIGHT...
AND USED A BLEND OF MET/MAV FOR THURSDAY.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY.

STRONG LOW AMPLITUDE FLOW ALOFT...ACROSS SOUTHERN CANADA/EXTREME
NORTHERN CONUS...IS EXPECTED THROUGHOUT THIS PART OF THE FORECAST.
THIS PATTERN WILL CONTINUE TO MAKE IT QUITE DIFFICULT TO ADD ANY
SIGNIFICANT RESOLUTION TO THE FORECAST. SHOWERS AND THUNDERSTORMS
REMAIN POSSIBLE IN THE CWA WITH A SURFACE BOUNDARY ACROSS
WISCONSIN. MODELS SHOWED HIGH QPF DURING THE LATTER HALF OF THE
WEEK...SO EXCESSIVE RAINFALL IS POSSIBLE.

DID NOT SEE ANYTHING THAT WOULD LEAD ONE TO MAKE MAJOR ADJUSTMENTS
TO THE PREVIOUS FORECAST...SO ONLY MINOR CHANGES HAVE BEEN MADE.
&&

.AVIATION...EXPECT PATCHY FOG TO DISSIPATE SHORTLY AFTER SUNRISE
THIS MORNING. SCT TSTMS WILL DEVELOP ALONG AND NORTH OF A STATIONARY
FRONT THIS AFTERNOON. MVFR CIGS/VSBY ARE PSBL WITH THESE STORMS.
A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO MOVE THROUGH THE
RGN TONIGHT...ACCOMPANIED BY HEAVY RAINFALL AND POSSIBLY SOME
DAMAGING WINDS. IFR VSBYS AND MVFR CIGS WILL LIKELY ACCOMPANY
THESE STORMS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/MG
Hazardous weather outlook, Jul 16, 12:01 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1201 PM CDT WED JUL 16 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171715-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1201 PM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A RISK OF SEVERE STORMS THIS AFTERNOON INTO TONIGHT...
WITH HAIL...DAMAGING WINDS AND VERY HEAVY RAIN. SOME URBAN AND
SMALL STREAM FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FOR THE REST
OF THIS WEEK. SEVERE STORMS ARE POSSIBLE THURSDAY...ALONG WITH
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON...AND POSSIBLY TONIGHT.

LMZ521-522-541>543-171715-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1201 PM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FOG...LOCALLY DENSE...MAY IMPACT MARINERS THROUGH
TONIGHT.

THERE IS CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
HEAVY RAINFALL AND GUSTY WINDS MAY ACCOMPANY THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA THE REST
OF THIS WEEK.

AREAS OF MARINE FOG WILL STILL BE POSSIBLE DURING THIS PERIOD...
AS A HUMID AIR MASS FLOWS ACROSS THE RELATIVELY COOL WATERS OF
LAKE MICHIGAN.

JKL

In the hours before

Local storm report, Jul 16, 1:04 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
104 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HAIL             MARATHON CITY           44.95N 89.84W
07/16/2008  M0.25 INCH       MARATHON           WI   AMATEUR RADIO

            45 MPH MEASURED WINDS WITH PEA SIZE REPORTED.

&&

MARQUIS
Local storm report, Jul 16, 1:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
107 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     TSTM WND GST     MARATHON CITY           44.95N 89.84W
07/16/2008  M53 MPH          MARATHON           WI   AMATEUR RADIO

            1/4 INCH SIZE HAIL ALSO REPORTED.

&&

AUSTIN
Local storm report, Jul 16, 1:13 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
113 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TSTM WND GST     MARATHON CITY           44.95N 89.84W
07/16/2008  M53.00 MPH       MARATHON           WI   AMATEUR RADIO

            1/4 INCH HAIL ALSO REPORTED.

&&

MARQUIS
Local storm report, Jul 16, 1:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
119 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     FUNNEL CLOUD     3 N WISCONSIN RAPIDS    44.44N 89.84W
07/16/2008                   WOOD               WI   LAW ENFORCEMENT

            REPORTED AT INTERSECTION OF HIGHWAY 34 AND REDDIN ROAD.

&&

MARQUIS
Local storm report, Jul 16, 1:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
123 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     MARINE TSTM WIND MOSINEE                 44.78N 89.69W
07/16/2008  M34 MPH          MARATHON           WI   AWOS

            55 KNOT WINDS.

&&

MARQUIS
Local storm report, Jul 16, 1:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
124 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     HAIL             DALE                    44.26N 88.68W
07/16/2008  M0.75 INCH       OUTAGAMIE          WI   AMATEUR RADIO

            PENNY SIZED REPORTED.

&&

MARQUIS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 12:02 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon58 min
Jul 16, 12:21 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca54 min
Jul 16, 12:37 PM CDTSevere Thunderstorm WarningGRBWood53 min
Jul 16, 12:52 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood68 min
Jul 16, 1:06 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Waupaca, Waushara, Winnebago69 min
Jul 16, 1:18 PM CDTTornado WarningGRBWood27 min
Jul 16, 1:31 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc, Outagamie, Winnebago59 min
Jul 16, 1:38 PM CDTSevere Thunderstorm WarningGRBShawano52 min
Jul 16, 2:09 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Waupaca, Waushara, Winnebago60 min
Jul 16, 2:20 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca55 min
Jul 16, 2:30 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Outagamie60 min
Jul 16, 2:54 PM CDTFlash Flood WarningGRBCalumet, Manitowoc, Winnebago111 min
Jul 16, 3:29 PM CDTSevere Thunderstorm WarningGRBManitowoc52 min
Jul 16, 4:47 PM CDTFlash Flood WarningGRBCalumet, Manitowoc81 min

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.